# SDR 2008UALA03628

- Difficulty date: June 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 45,455 hours, 6,692 cycles
- Engine: Pwa PW40903
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: S343T00339
- Condition: Malfunctioned
- Location: Fuel Jettison
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL JETTISON NOZZLE RIGHT JETTISON NOZZLE VALVE IS NOT IN COMMANDED POSITION.  STATUS  MSG01- LATCHED CRUISE MODE DEPENDENT; RIGHT JETTISON NOZZLE VALVE IS NOT IN COMMANDED POSITION.  DB- ELMS P210 ELECTRONICS UNIT MSG-2812007 LATCHED ER MODE.  SUSPECT FAULTY JETTISON NOZZLE VALVE ACTUATOR.  REPLACED RIGHT FUEL JETTISON NOZZLE ACTUATOR REF MM 28-31-03 OP CHECK GOOD.  AC OK FOR SERVICE.
